# SDR AT0000414

- Difficulty date: July 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Part serial: M73121457
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERIES AND POWER SUPPLY IAW DCP MM 33-50-0.
